MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; DBD-LUMBAR SPINE PACK 515093-P

MEDLINE INDUSTRIES LP; DBD-LUMBAR SPINE PACK 515093-P
Model Number DYNJ49273J
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that asepto not holding fluid, leaking out of syringe, and seal not complete.
 
Additional Manufacturer Narrative
It was reported that asepto not holding fluid.Leaking out of syringe.Seal not complete.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
DBD-LUMBAR SPINE PACK 515093-P
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
jeffrey de torres
three lakes drive
northfield, IL 60093-2753
MDR Report Key19080220
Report Number1423395-2024-00246
Device Sequence Number17607185
Product Code OJH
UDI-Device Identifier40195327097340
UDI-Public40195327097340
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNJ49273J
Device Lot NumberUNK MXC
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2023
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown